UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1175

タイトル: Optimal Partial Regularity for Nonlinear Elliptic Systems of Higher Order
著者: Duzaar, Frank
Gastel, Andreas
Grotowski, Joseph F
キーワード: optimal partial regularity
nonlinear elliptic systems
発行日: 2001年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 8 (2001), No. 3, Page 463-499
抄録: We consider the question of partial regularity for weak solutions to homogeneous nonlinear elliptic systems of higher order in divergence form. As well as characterizing the singular set, we show optimal regularity for the solution on its regular set, optimality here being determined by the regularity of the coefficients.
URI: http://hdl.handle.net/2261/1175
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms080304.pdf268.05 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください